# SDR SWAA2016021649109

- Difficulty date: December 24, 2015
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR UPPER WEB FASTENER HOLES CRACKED, LOCATED BETWEEN RSS 219 - 222.5.  REPAIRED WEB IAW EA.
